# SDR SWAA2024100931980

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER LOCATED BTW BS 294.5 TO BS 312 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA 2024-528619<[01] REPLACED FLOOR STRUCTURE INTERCOSTAL; HARD POINT (1E/A) AND FASTENERS LOCATED BTW BS 294.5 TO BS 312 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5600 SHEET: 2; REV: N. SEE INDIVIDUALS SIGN-OFF BELOW;[02] REPLACED FLOOR STRUCTURE INTERCOSTAL; HARD POINT (1E/A) AND FASTENERS LOCATED BTW BS 294.5 TO BS 312 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5600 SHEET: 2; REV: N. SEE INDIVIDUALS SIGN-OFF BELOW
